Question:

The side effect of Medicine.

by Guest7596  |  earlier

0 LIKES UnLike

I have been put on ERY-TAB 333MG EC TAB three times a day for 14 days due to a sinus infection. After taking three doses I started having heartburn. The full feeling needs to belch indigestion heartburn. My question is that the side effects listed are abdominal cramping or discomfort, nausea, or diarrhea. Does my heartburn fall in those categories or is this normal? One night I had a heart palpitation that about scared me to death, though was very brief. Could this be related to the ERY-TAB?

 Tags: effect, Medicine

   Report

3 ANSWERS

  1. manasa.chivakula

    A drug may be produce useful or harmful effects. The effects of drugs can vary depending upon the kind of drug taken, dosage, how often it is used, how quickly it enters to the various parts of body, and what other drugs, or substances that are taken at the same time. Effects can also vary based on the differences in body size, shape, and etc.

    For continuation please visit :http://www.harneedi.com/index.php/pharma-articles/4766-medicines-pros-and-cons

  2. Guest23227192


    http://bit.ly/dwCtMj

  3. Harry

    If the intake of any medicine is causing heartburn, then the very first thing to be looked upon is what has been the diet or what was eaten prior to taking the tablet. If the dose happens to be a real heavy one, it causes heartburn and the best way to get rid of the heartburn is to take a cup of milk right after the tablet is taken. The milk should neither be too hot and nor should it be cold, instead it should just be fairly warm. This is because if the tablet is causing any acidity, the use of milk acts as a base and neutralizes any acidic substances. Besides, having the medicine for three times a day may also be the reason of such condition. Reducing the dose from 3 a day to just 2 a day may also be helpful. Nevertheless, the best thing is to consult the doctor who prescribed this medicine and there may not be anything awfully serious.

Question Stats

Latest activity: 8 years ago.
This question has been viewed 2392 times and has 3 answers.

BECOME A GUIDE

Share your knowledge and help people by answering questions.